# SDR DL757040107

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 61,855 hours, 33,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002147A
- Part serial: A30122
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT TRAILING EDGE WEDGE DENTED 50 INCHES FROM I/B END.  REPAIRED PER SRM 51-70-10.
